Alert archive / Michigan / Wind Advisories in 2007
Wind Advisory 6, NWS Detroit, MI
NWS Detroit, MI issued this wind advisory at Nov 5, 2007, 3:56 AM EST for 17 counties in Michigan. It took effect at Nov 5, 2007, 3:00 PM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2007, 3:56 AM EST (08:56 UTC)
- In effect from
- Nov 5, 2007, 3:00 PM EST
- Expired
- Nov 5, 2007, 7:00 PM EST
- In force
- 4 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 8.9 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1358 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDTX 050856 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 356 AM EST MON NOV 5 2007 ...STRONG WINDS ARE EXPECTED LATE THIS AFTERNOON AND EVENING... .A RAPIDLY DEEPENING AREA OF LOW PRESSURE WILL MOVE ACROSS THE NORTHERN GREAT LAKES TODAY. AN ASSOCIATED COLD FRONT WILL MOVE ACROSS SOUTHERN MICHIGAN DURING THE AFTERNOON. GUSTY SOUTHWEST WINDS UP TO 45 MPH ARE EXPECTED ALONG THIS FRONT...WITH WINDS TURNING TO THE WEST IN ITS WAKE. MIZ047>049-053>055-060>063-068>070-075-076-082-083-051700- /O.NEW.KDTX.WI.Y.0006.071105T2000Z-071106T0400Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 356 AM EST MON NOV 5 2007 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM EST THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON...WITH GUSTS UP TO 45 MPH EXPECTED BY LATE AFTERNOON. THE WINDS WILL TURN TO THE WEST THIS EVENING WITH GUSTS OF 35 TO 45 MPH EXPECTED. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SC
3 follow-up statements
000 WWUS73 KDTX 051658 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1158 AM EST MON NOV 5 2007 ...STRONG WINDS ARE EXPECTED LATE THIS AFTERNOON AND EVENING... .A RAPIDLY DEEPENING AREA OF LOW PRESSURE WILL MOVE ACROSS THE NORTHERN GREAT LAKES TODAY. AN ASSOCIATED COLD FRONT WILL MOVE ACROSS SOUTHERN MICHIGAN DURING THE AFTERNOON. GUSTY SOUTHWEST WINDS UP TO 45 MPH ARE EXPECTED ALONG THIS FRONT...WITH WINDS TURNING TO THE WEST IN ITS WAKE. MIZ047>049-053>055-060>063-068>070-075-076-082-083-060400- /O.CON.KDTX.WI.Y.0006.071105T2000Z-071106T0400Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 1158 AM EST MON NOV 5 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM EST THIS EVENING. SOUTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE THIS AFTERNOON... WITH GUSTS UP TO 45 MPH EXPECTED BY LATE AFTERNOON. THE WINDS WILL TURN TO THE WEST THIS EVENING WITH GUSTS OF 35 TO 45 MPH EXPECTED. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CB
000 WWUS73 KDTX 052148 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 448 PM EST MON NOV 5 2007 ...STRONG WINDS ARE EXPECTED INTO THIS EVENING... .AN INTENSIFYING AREA OF LOW PRESSURE CENTERED JUST NORTH OF LAKE HURON WILL PRODUCE ROBUST WESTERLY WINDS INTO THE EVENING HOURS. THESE WINDS WILL GUST TO AS HIGH AS 45 MPH EARLY THIS EVENING BEFORE DIMINISHING OVERNIGHT. MIZ047>049-053>055-060>063-068>070-075-076-082-083-060000- /O.EXT.KDTX.WI.Y.0006.000000T0000Z-071106T0000Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 448 PM EST MON NOV 5 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING. WESTERLY WINDS GUSTING TO AS HIGH AS 45 MPH EARLY THIS EVENING WILL DIMINISH SOMEWHAT OVERNIGHT. WESTERLY WINDS ARE EXPECTED TO INCREASE AGAIN TUESDAY...THOUGH... WHEN A WIND ADVISORY MAY AGAIN BE LIKELY. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DWD
000 WWUS73 KDTX 060004 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 704 PM EST MON NOV 5 2007 MIZ047>049-053>055-060>063-068>070-075-076-082-083-060115- /O.EXP.KDTX.WI.Y.0006.000000T0000Z-071106T0000Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 704 PM EST MON NOV 5 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. ALTHOUGH WESTERLY WINDS WILL CONTINUE TO GUST BETWEEN 20 AND 30 MPH...WIND ADVISORY CRITERIA ARE NO LONGER EXPECTED TONIGHT. $$ DG
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this wind advisory went out at Nov 5, 3:41 AM EST, 15 minutes earlier.
Area forecast discussion, Nov 5, 3:41 AM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
341 AM EST MON NOV 5 2007
.SHORT TERM...TODAY
SURFACE LOW PRESSURE CURRENTLY OVER NORTHWESTERN WISCONSIN IS
FORECAST TO LIFT INTO EASTERN LAKE SUPERIOR THIS AFTERNOON AND
RAPIDLY DEEPEN. THIS WILL OCCUR AS A 140 KT UPPER JET DIVES INTO THE
DAKOTAS AND AMPLIFIES THE UPPER TROUGH ACROSS THE NORTHERN GREAT
LAKES. AREA RADAR DATA ARE SHOWING RETURNS MOVING ACROSS SOUTHERN
MICHIGAN WITHIN THE LOW LEVEL WARM AIR ADVECTION REGIME IN ADVANCE
OF THE APPROACHING SYSTEM. DRY AIR BELOW 700MB IS PREVENTING THE
RAIN FROM REACHING THE SURFACE AT THIS TIME. MODEL SOUNDINGS DO
HOWEVER SHOW SOME MOISTENING IN THE COLUMN BY 15Z. ALTHOUGH MOISTURE
IS EXPECTED TO REMAIN ON THE LEAN SIDE...IMPRESSIVE MID LEVEL
HEIGHT FALLS AND MID TROPOSPHERIC FRONTAL DYNAMICS WILL MOVE ACROSS
THE STATE TODAY. GIVEN THE DEGREE OF LIFT...WILL CARRY NUMEROUS
SHOWERS ACROSS THE FORECAST AREA. QPF AMOUNTS SHOULD HOWEVER REMAIN
LIGHT GIVEN THE LIMITED MOISTURE.
WINDS WILL BE A CONCERN ALONG AND BEHIND THE ASSOCIATED SURFACE COLD
FRONT WHICH IS FORECAST TO MOVE ACROSS THE AREA THIS AFTERNOON. A
FAIRLY STRONG SURFACE ISALLOBARIC COMPONENT WILL ACCOMPANY THIS
FRONT...WITH NAM MODEL SOUNDINGS SHOWING THE POTENTIAL FOR 35 TO
40 KNOT WINDS MIXING TO THE SURFACE ALONG THE FRONT AND WITHIN THE
STRONG COLD AIR ADVECTION IN ITS WAKE. AT 987MB...THE NAM SOLUTION
IS DEEPEST WITH THE SURFACE LOW AS IT MOVES ACROSS EASTERN UPPER MI
LATE THIS AFTERNOON. GIVEN THE DYNAMICS OF THIS SYSTEM...WILL LEAN
TOWARD THE DEEPER NAM SOLUTION. THUS COULD SEE A FEW WIND GUSTS LATE
THIS AFTERNOON AND EVENING REACH 45 MPH. SO WILL HOIST A WIND
ADVISORY FOR LATE THIS AFTERNOON AND EARLY THIS EVENING.
&&
.LONG TERM...
POTENT BUT PROGRESSIVE STORM SYSTEM/UPPER LEVEL LOW TO SWING
THROUGH THE NORTHERN LAKES...AS STACKED LOWS FORECASTED TO BE IN
SOUTHWEST QUEBEC BY TUESDAY AFTERNOON. SECONDARY COLD FRONT/TROUGH
AXIS STILL ON TRACK TO PIVOT THROUGH SOUTHEAST MICHIGAN ON
TUESDAY. COLD CYCLONIC FLOW OFF THE LAKES WILL HELP ENHANCE
ACTIVITY...AND WILL BE CARRYING A 70 POP EVERYWHERE AS DIURNAL
COMPONENT ALSO KICKS IN. EXPECTING WIND GUST TO 40 MPH WITHIN
CONVECTIVE SHOWERS...WITH THE POTENTIAL FOR 45 MPH GUSTS...ESPECIALLY
OVER THE NORTHERN THUMB REGION AS WINDS COME OFF SAGINAW BAY.
RAIN/SNOW CALL REMAINS DIFFICULT...AS NAM/GFS/UKMET ALL ADVERTISING
850 MB TEMPS OF -5 C. THE PROBLEM IS THE WET BULB ZERO HEIGHTS ARE
FORECASTED TO BE BETWEEN 1000 AND 1500 FEET (ON AVERAGE) WITH
SURFACE WET BULB TEMPERATURES OF 1.5 TO 2 C. IF THOSE VALUES ARE
CORRECT...PRECIPITATION WILL BE MOSTLY IN THE FORM OF RAIN. DONT
HAVE A STRONG REASON TO THINK OTHERWISE...AS THERE WILL BE A LOT OF
HEAT FLUX FROM THE LAKES AS WATER TEMPERATURES ARE STILL RUNNING 50+
DEGREES. ALTHOUGH...THE STRONG WINDS/SHORTER RESIDENT TIME COULD
HELP OUT IN THAT ASPECT. THERE SHOULD BE SOME WET FLAKES MIXED IN OR
A PERIOD OF WET SNOW DURING TUESDAY...SO WILL JUST CONTINUE WITH THE
CURRENT NUMEROUS RAIN AND SNOW SHOWER FORECAST. ANY LEFTOVER
ACTIVITY WILL TURN TO ALL SNOW BY EVENING AS THE BOUNDARY LAYER
COOLS WITH 925 MB TEMPS FORECASTED TO FALL TO -2 TO -4 C. GENERAL
SUBSIDENCE...QUICKLY LOWERING INVERSION HEIGHTS SHOULD LIMIT AREAL
COVERAGE AND WILL JUST MAINTAIN THE 30 POPS FOR LIGHT SNOW SHOWERS
OR FLURRIES TUESDAY NIGHT.
SHORTWAVE RIDGING AT ALL LEVELS TO BUILD INTO THE CENTRAL GREAT
LAKES ON WEDNESDAY. IF THE -10 C AT 850 MB IS REALIZED (PER
GFS)...WOULD NOT BE SURPRISED TO SEE FLURRIES WITH THE WESTERLY FLOW
OFF OF LAKE MICHIGAN.
NEXT AMPLIFYING UPPER WAVE/SHORTWAVE EMBEDDED WITHIN THE FAST
NORTHWEST FLOW ESTABLISHED OVER THE GREAT LAKES REGION TO ARRIVE
LATE THURSDAY...PER 00Z GFS/CANADIAN GLOBAL/LOCAL WRF-HEMI. SURFACE
LOW/REFLECTION SHOWN TRACKING THROUGH SOUTHERN LOWER MICHIGAN
THURSDAY EVENING/NIGHT. GOOD WARM ADVECTION PATTERN/ISENTROPIC
ASCENT SET UP OVER LOWER MICHIGAN ON THURSDAY...WITH INCREASED
CONFIDENCE FOR PRECIPITATION TO DEVELOP. HAVE BUMPED POPS UP TO 40
PERCENT. 1000-850 MB THICKNESSES FORECASTED TO BE JUST BELOW 1300 M
FOR MUCH OF SOUTHEAST MICHIGAN THURSDAY-THURSDAY NIGHT...THUS SNOW
REMAINS A CONCERN. WITH INVERTED SURFACE TROUGHING LINGERING BACK
INTO LOWER MICHIGAN ON FRIDAY AND A SECOND SHORTWAVE TRACKING NEARBY
(PER GFS)...WILL CONTINUE WITH CHANCE POPS...WITH TEMPS REMAINING
STUCK IN THE LOWER 40S FOR HIGHS BASED ON 850 MB TEMPS OF -4 C AND
925 MB TEMPS HOVERING NEAR FREEZING. THE 00Z EUROPEAN IS A BIT
SLOWER WITH THE SHORTWAVE TROUGH...BUT CERTAINLY STILL SUPPORTIVE OF
CHANCE POPS BY THURSDAY NIGHT CONTINUING INTO FRIDAY.
&&
.MARINE...
LOW PRESSURE WILL DEEPEN AS IT MOVES ACROSS THE UPPER PENINSULA AND
EASTERN LAKE SUPERIOR THIS AFTERNOON. AS THIS OCCURS...WINDS WILL
RAPIDLY REACH GALE FORCE BY 15Z. AS THE LOW MOVES OFF TO THE EAST
TONIGHT INTO TUESDAY...SOUTHWEST GALES WILL GRADUALLY VEER TO THE
WEST-NORTHWEST UNDER STRONG LOW LEVEL COLD AIR ADVECTION. THE
STRONGEST PRESSURE GRADIENT WILL ACTUALLY BE OVER LAKE HURON
TONIGHT...WHERE WINDS GUSTS ARE EXPECTED TO REACH 45 KNOTS OVER THE
OPEN WATERS.
&&
.PREV DISCUSSION...ISSUED 1200 AM EST MON NOV 5 2007
AVIATION...
A STRONG COLD FRONT IS STILL ON TRACK TO AFFECT SE MICHIGAN THIS
AFTERNOON. BEHIND THE FRONT, WESTERLY WINDS WILL GUST TO NEAR 35
KNOTS AND WILL NOT DIMINISH MUCH AFTER SUNSET. IN THE MEANTIME, VFR
CONDITIONS WILL BE IN PLACE THIS MORNING WITH GRADUALLY INCREASING
SOUTH WINDS DEVELOPING AS THE LOW PRESSURE SYSTEM DEEPENS OVER LAKE
SUPERIOR. ONCE THE COLD FRONT ARRIVES, EXPECT CONDITIONS TO DROP
INTO THE LOWER PORTIONS OF MVFR IN BOTH CEILING AND VISIBILITY
IN RAIN SHOWERS. THE LOWER CONDITIONS WILL BE SHORT-LIVED BUT THE
WINDS WILL THEN INCREASE BEHIND THE FRONT ALONG WITH THE IMPROVED
CEILING AND VISIBILITY.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-MIZ060-
MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-MIZ082-
MIZ083...FROM 3 PM MONDAY TO 11 PM MONDAY.
LAKE HURON...
GALE WARNING...LHZ361-LHZ362-LHZ421-LHZ422-LHZ441-LHZ442-
LHZ443...FROM 10 AM MONDAY TO 11 PM TUESDAY.
GALE WARNING...LHZ363-LHZ462-LHZ463-LHZ464...FROM 10 AM MONDAY TO 5
AM WEDNESDAY.
LAKE ST CLAIR...
GALE WARNING...FROM NOON MONDAY TO 11 PM TUESDAY.
MI WATERS OF LAKE ERIE...
GALE WARNING...FROM NOON MONDAY TO 11 PM TUESDAY.
&&
SHORT TERM...SC
LONG TERM....SF
MARINE.......SC
AVIATION.....BT
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Nov 4, 3:46 PM EST, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 346 PM EST SUN NOV 4 2007 MIZ047>049-053>055-060>063-068>070-075-076-082-083-052100- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 346 PM EST SUN NOV 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STRONG COLD FRONT MOVING THROUGH THE AREA MONDAY AFTERNOON WILL LEAD TO GUSTY WESTERLY WINDS UP TO 40 MPH LATE MONDAY AFTERNOON. MUCH COLDER AIR WILL CONTINUE TO FILTER INTO SOUTHEAST MICHIGAN MONDAY NIGHT AND TUESDAY...BRINGING WITH IT THE FIRST SNOW SHOWERS OF THE SEASON. LITTLE IF ANY ACCUMULATION IS EXPECTED HOWEVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-052100- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 346 PM EST SUN NOV 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A GALE WARNING IS IN EFFECT FOR ALL WATERS OF LAKE HURON...THE MICHIGAN WATERS OF LAKE ERIE AND LAKE ST CLAIR FROM LATE MONDAY MORNING THROUGH TUESDAY EVENING. PLEASE REFER TO THE LATEST MARINE PRODUCTS FOR ALL THE DETAILS.../GLFLH/.../GLFSC/.../NSHDTX/ ...AND /MWWDTX/. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MR YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 11:51 AM EST | Low Water Advisory | DTX | 34 hr |
Nearby
Wind Advisories in Michigan, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.